# SDR USAAD99082

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

PIT-MSY - FLT 1635 - DURING CLIMB TO 31,000 FT, THE AIRCRAFT WOULD NOT PRESSURIZE USING EITHER PRIMARY, STANDBY, OR MANUAL SYSTEMS.  THE CABIN OXYGEN MASKS DEPLOYED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  (M)
